Genexa Children's Acetaminophen Oral Suspension is real medicine, made clean - temporarily reducing fever and providing temporary relief from a range of cold and flu symptoms, including minor aches and pains, headache and sore throat. This oral suspension medicine has the same active ingredient you need (acetaminophen), but without the artificial ones you don’t (artificial dyes, common allergens, parabens). We only use ingredients people deserve to make the first gluten-free, non-GMO, certified vegan medicines to help your little ones feel better.

Allergen Details

Lifestyle Details

Ingredients

Active Ingredients: Acetaminophen. Inactive Ingredients: Organic Agave, Organic Natural Flavor, Water, Organic Natural Citrus Extract, Organic Blueberry Flavor.

Certifications

Attention

Please note that safety is our main priority. We require all brand partners to participate in recurrent verification processes to confirm existing information and actively report any updates to ingredients and/or production facilities. Please be sure to double check for certifications that satisfy your requirements, and read the product’s label when you receive it, adhering to the manufacturer’s guidelines.

Genexa

Kid's Pain & Fever Reducer


Regular price $10.79
Regular price Sale price $10.79

Genexa, the first clean medicine company

From responsibly sourcing only the best ingredients, to performing extensive research on our formulas per FDA guidelines, we are devoted to making clean medicines that you can trust. Our medicine is made with the same active ingredients you need, but without the artificial ones you don’t. It’s real medicine made clean, because that’s what people deserve.
Shop All